# SDR SWAA2015100544589

- Difficulty date: August 18, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 64,096 hours, 51,548 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520420
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED AT WS 223.0, 5" FWD OF TE.  REPAIRED SKIN IAW EA.
